Rocky Mountain Journal of Mathematics

The divergent beam x-ray transform

C. Hamaker, K.T. Smith, D.C. Solomon, and S.L. Wagner

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 1 (1980), 253-284.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250129010

Digital Object Identifier
doi:10.1216/RMJ-1980-10-1-253

Mathematical Reviews number (MathSciNet)
MR573875

Zentralblatt MATH identifier
0443.44005

Citation

Hamaker, C.; Smith, K.T.; Solomon, D.C.; Wagner, S.L. The divergent beam x-ray transform. Rocky Mountain J. Math. 10 (1980), no. 1, 253--284. doi:10.1216/RMJ-1980-10-1-253. http://projecteuclid.org/euclid.rmjm/1250129010.


Export citation